# SDR RAIA00211329

- Difficulty date: November 19, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- Aircraft time: 31,191 hours, 31,303 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 7002860909
- Part serial: 86050519
- Condition: Inoperative
- Part time: 28,440 hours, 28,411 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5499-MSM- FO's AIR SPEED INDICATOR DISPLAYED OFF FLAG. MAINTENANCE REMOVED AND REPLACED AIR SPEED INDICATOR, OPS CK OK.
